# SDR UIEA200800341

- Difficulty date: November 23, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 44,096 hours, 7,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE FOUND TAIL PUNCTURED THRU FUSELAGE EXTERNAL SKIN JUST FORWARD OF STA 2598 AT 6 O`CLOCK POSITION APPROX 11.5" BY 16".  CUT OUT FUSELAGE SKIN DAMAGE AND LOWER CHORD AT STA 2598 AS PER SRM 53-00-01 AND 51-70-12.  PERFORMED REPAIR IAW ATLAS EO NR 4453A221.
